Nyquil Cold And Flu Nighttime Liquid, 12 Oz Bottle, 12/Carton

Brand VICKS
Item #
AG0590
Mfr. Model # 01426

A little liquid brings big cold relief - convenient cold & flu liquid provides powerful relief of cold symptoms. Temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing. Designed for nighttime use, it helps soothe your cold so you can sleep. Contains: Active Ingredients (In Each 30 mL Dose Cup): Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine); Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, FD&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate; Description: Liquid, 12 oz.

  • Powerful cold symptom relief.
  • Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.
  • For nighttime use.
Specifications
More Information
Brand Name VICKS
Brand Part Number 01426
Container Size 12 oz.
Contains Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, Doxylamine Succinate 12.5 mg
Medicinal Type Cold/Flu Relief
Physical Form Liquid
Total Containers 1
Price $174.62 / carton of 12

58 units in stock. Estimated to ship Mon. May 12 Need more? Estimated to ship Mon. May 12